| Catalog Number |
HEROGRAFT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
Event or Problem Description
The subject in a clinical trial experienced the symptoms (pain, swelling, and inability to cannulate) indicating an access site complications resulting in loss of functional use of the hero implanted device and need for alternative dialysis access.This patient had a hospitalization and placement of a tunneled dialysis catheter (tdc).The required intervention was on april 14th, 2026.